# SDR 2002FA0000526

- Difficulty date: March 26, 2002
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N670X
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844055
- System (JASC): 7160 · Engine Air Intake System
- Part: Adapter
- Part number: 99047000
- Condition: Sheared
- Location: Induction System
- Part time: 272 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ALTERNATE AIR DOOR HINGE IS ATTACHED BY 3 (AN470AD3) SOLID RIVETS.  THE 3 RIVETS SHEARED AND THE AIR DOOR BECAME LODGED IN THE FUEL CONTROL SERVO THROTTLE BODY.  THIS OCCURRED ON TAKEOFF AND THE PILOT WAS ABLE TO SET THE AIRCRAFT BACK DOWN SAFELY.  RECOEND LARGER SUPPORT FOR HINGE AND MORE RIVETS OF LARGER SIZE.
